We study Fano manifolds of pseudoindex greater than one and dimension greater than five, which are blow-ups of smooth varieties along smooth centers of dimension equal to the pseudoindex of the manifold. We obtain a classification of the possible cones of curves of these manifolds, and we prove that there is only one such manifold without a fiber type elementary contraction.

Fano manifolds and blow-ups of low-dimensional subvarieties / E., Chierici; Occhetta, Gianluca. - In: JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY. - ISSN 0304-9914. - STAMPA. - 2010, 47:1(2010), pp. 189-213. [10.4134/JKMS.2010.47.1.189]

Fano manifolds and blow-ups of low-dimensional subvarieties

Occhetta, Gianluca
2010

Abstract

We study Fano manifolds of pseudoindex greater than one and dimension greater than five, which are blow-ups of smooth varieties along smooth centers of dimension equal to the pseudoindex of the manifold. We obtain a classification of the possible cones of curves of these manifolds, and we prove that there is only one such manifold without a fiber type elementary contraction.
1
E., Chierici; Occhetta, Gianluca
Fano manifolds and blow-ups of low-dimensional subvarieties / E., Chierici; Occhetta, Gianluca. - In: JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY. - ISSN 0304-9914. - STAMPA. - 2010, 47:1(2010), pp. 189-213. [10.4134/JKMS.2010.47.1.189]
File in questo prodotto:
File Dimensione Formato  
fanolowrev2.pdf

accesso aperto

Descrizione: Articolo
Tipologia: Post-print referato (Refereed author’s manuscript)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 265.72 kB
Formato Adobe PDF
265.72 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11572/79565
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact